# SDR 2010FA0001240

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: General aviation
- Aircraft: N4879F
- Make and model: Cessna U206A
- Aircraft serial: U2060579
- Engine: Cont IO520A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: M1767
- Condition: Faulty
- Location: Ignition
- Part time: 148 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE MISFIRING AT ALL POWER SETTINGS.  DIAGNOSED FAULT TO BE THE IGNITION HARNESS LEADS.  UTILIZING AN EASTERN TECHNOLOGY IGNITION HARNESS TESTER.  IT WAS DETERMINED ALL THE BOTTOM LEADS WERE EITHER INTERMITTENT OR NONFUNCTIONAL FOR BOTH MAGNETOS.  INSTALLING A NEW HARNESS COMPLETELY ELIMINATED THE MISFIRE CONDITION.
